# SDR DALA2024080607841

- Difficulty date: August 6, 2024
- Submitted: August 6, 2024
- Operation: Air carrier
- Aircraft: N717JL
- Make and model: Boeing 717-200
- Aircraft serial: 55042
- Aircraft time: 56,878 hours, 39,541 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Lh Side Btw Long
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKS ON FUSELAGE SKIN LH SIDE BTW LONGERON 13L-14L AND STA 1022, 1037, 1087 AT AFT FUSELAGE. SUMMARY OF NRC 00046: (ET) HFEC INSPECTION WAS ACCOMPLISHED ON FUSELAGE SKIN LH SIDE BTW LONGERON 13L-14L AND STA 1037, 1087 AT AFT FUSELAGE ON STA 1037 THREE CRACKS WERE FOUND OF 0.300 IN, 1.950 IN, 200 IN AT THE OTHER STATION NO CRACKS WERE FOUND PER DC-MD/BOEING NDTSPM PART 6, 06-10-01.001. FUSELAGE SKIN LH SIDE BTW LONGERON 13L-14L AND STA 1037 AT AFT FUSELAGE WAS REPAIRED PER PRI 619241-14 REV 3 AND ER/A 619241-14 REV ORIGINAL, SECTION I: PERMANENT REPAIR. REPAIR APPROVAL IS LIMITED TO 24 MONTHS FROM 01AUG24. ADDITIONAL ENGINEERING AUTHORIZATION (ER/A REVISION) IS REQUIRED FOR CONTINUED SERVICE BEYOND THIS LIMIT UNDER LOG 0486241. ASSOCIATED ER/A 14-619241 ADDED FOR AC 9550. (LP #0486597)
